| Model Number |
ORT100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imris customer service engineer observed a small leak.There was a small leak in the o-ring seal on the or table hydraulic pump.The o-ring seal was replaced to resolve the issue.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
The customer reported that an o-ring was required at site.Upon arrival on-site, an imris service engineer determined that the ort table hydraulic pump exhibited a small leak however; the leak did not affect the function of the table.There was no patient involvement.